MathSciNet Relay Station
MathSciNet bibliographic data
MR3161944 47H10
Chandok, Sumit; Mustafa, Zead; Postolache, Mihai Coupled common fixed point results for mixed $g$-monotone mapps in partially ordered $G$-metric spaces. [Coupled common fixed point results for mixed $g$-monotone maps in partially ordered $G$-metric spaces] Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys. 75 (2013), no. 4, 13–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement